# SDR FDEA201606172036

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 93,021 hours, 39,200 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB715021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, AT THE INBD SLAT AREA, L/E OF WING, THE NR 1 SLAT TRACK CUTOUT IS CRACKED AT THE LOWER INBD CORNER, THE CRACK IS APPROXIMATELY 1" LONG THE CRACK IS NEAR A PREVIOUS REPAIR.  REMOVED OLD DOUBLER, FABED A NEW DOUBLER TO INCORPATE THE OLDER DAMAGE IN WITH THE NEW DAMGED AS 1 REPAIR IAW SRM VOL I, 57-10-00, FIG 68.
